


default search action
"Linear-Time Algorithms for the Multiple Gene Duplication Problems."
Cheng-Wei Luo et al. (2011)
- Cheng-Wei Luo, Ming-Chiang Chen, Yi-Ching Chen, Roger W. L. Yang, Hsiao-Fei Liu, Kun-Mao Chao
:
Linear-Time Algorithms for the Multiple Gene Duplication Problems. IEEE ACM Trans. Comput. Biol. Bioinform. 8(1): 260-265 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.